MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Codes No Audible Prompt/Feedback (2282); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The medical technician reported to the fse that an error occurred on 09/27/2024.The complaint reports that there were missing curves on the standalone iacs, and that the malfunction would reoccur.It was reported that the information can't be seen on the central, and there is no alarm heard or seen.There is reportedly no alarm of the disconnection.There was no report of adverse patient impact or death.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The logs were reviewed by draeger, the reported disconnects were confirmed.The m500 docking station was found to have the incorrect firmware (fw) version at 4.2.The field service technician (fse) upgraded the firmware to fw5.0.On the m500.The disconnect issue then reoccurred in october.When the fse attempted to retrieve the logs there was an error, and the logs could not be retrieved.As no further logs were available for review, the root cause of the reoccurrence could not be determined.The customer downgraded to vg7.1.1, and the fse stated that he would follow up with the customer to see if this issue continued.As of december, there have been no further issues reported.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20407110
Report Number1220063-2024-00117
Device Sequence Number15018206
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)120410(93)MS20401-10
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMK32500
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown